# SDR ABXA040121

- Difficulty date: March 18, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 75,270 hours, 26,784 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 56453325
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL, CORROSION ON SPOILER CABLE BRACKET FOOT END AROUND ATTACH BOLTS, JUST ABOVE LONGERON 24, FS 920.  REPAIRED AREA IAW DC-8 REA D853-48868MR.
